MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523NAB
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 07/31/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that they experienced a high blood glucose level of 487 mg/dl.The customer reported a bolus delivery and it rewound itself.The customer did not troubleshoot the issues.The customer reported reoccurring bolus stopped alarm.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device passed all functional testing including the displacement, rewind, basic occlusion, occlusion, prime and excessive no delivery test.No unexpected bolus stopped alarm anomalies noted.No unexpected rewind anomalies noted.Device received with minor scratched lcd window, cracked case at the display window corners, cracked belt clip slot, cracked battery tube threads and cracked reservoir tube lip.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAB
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key6820932
Report Number2032227-2017-40905
Device Sequence Number13469875
Product Code OYC
UDI-Device Identifier00613994743848
UDI-Public(01)00613994743848
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 06/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-523NAB
Device Catalogue NumberMMT-523NAB
Device Lot NumberA3523NABJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2018
Initial Date Received by Manufacturer 07/31/2017
Supplement Date Received by Manufacturer05/25/2018
Initial Report FDA Received Date08/25/2017
Supplement Report FDA Received Date06/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient Weight135